# SDR QXEA2019051300211

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 18,216 hours, 19,491 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON START UP THE NR 2 ENG TAKES AN ABNORMALLY LONG TIME TO COME OUT OF FEATHER.  AFTER NR 1 AC GEN LIGHT GOES OUT IT TAKES APPROX 5-6 SEC FOR NR 2 AC GEN LIGHT TO EXTINGUISH. REMOVED FROM SERVICE. PERFORMED A FUNCTIONAL TEST OF THE PROPELLER TIME TO UNFEATHER. PER AMM TASK 61-20-00-720-802. OPP CHECKED GOOD. TIME TO UNFEATHER IS 15 SEC. PREFORMED TEST MULTIPLE TIMES.  NO DEFECTS NOTED. RETURNED TO SERVICE.
